# SDR SWAA2023020290082

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 294.5 TO BS 303.9 STR 16L AT FWD GALLEY AREA 2023-37139<REMOVED AND RE-INSTALLED WEB WEB LOCATED BTW BS 294.5 TO BS 303.9 STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING #141A8180. REV: C. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 1. REMOVED WEB LOCATED BTW BS 294.5 TO BS 303.9 STR 16L AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 RE-INSTALLED WEB IAW B737-700 SRM 51-40-02 AND DRAWING #141A8180. REV: C. SEE INDIVIDUAL SIGN-OFF BELOW;[04] CORRECTED STEP 3. REMOVED WEB LOCATED BTW BS 294.5 TO BS 303.9 STR 16L AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND PERFORMED EDDY CURRENT INSPECTION DONE ON WEB FWD GALLEY AREA BTW BS 294.5 TO BS 303.9 STR 16 L AS PER NDT 7373 PART6 51-00-00 PROCEDURE 23.CRACK INDICATION NOT FOUND.TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23. AND RE-INSTALLED WEB IAW B737-700 SRM 51-40-02 AND DRAWING #141A8180. REV: C. SEE INDIVIDUAL SIGN-OFF BELOW;[05] REMOVED WEB LOCATED BTW BS 294.5 TO BS 303.9 STR 16L AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND PERFORMED EDDY CURRENT INSPECTION DONE ON WEB FWD GALLEY AREA BTW BS 294.5 TO BS 303.9 STR 16 L AS PER NDT 7373 PART6 51-00-00 PROCEDURE 23.CRACK INDICATION NOT FOUND.TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23. AND RE-INSTALLED WEB IAW B737-700 SRM 51-40-02 AND DRAWING #141A8180. REV: C. SEE INDIVIDUAL SIGN-OFF BELOW RII
